Geometric Complexity Theory V: On deciding nonvanishing of a generalized Littlewood-Richardson coefficient

Ketan D. Mulmuley Hariharan Narayanan

This article has been withdrawn because it has been merged with the earlier article GCT3 (arXiv: CS/0501076 [cs.CC]) in the series. The merged article is now available as: Geometric Complexity Theory III: on deciding nonvanishing of a Littlewood-Richardson Coefficient, Journal of Algebraic Combinatorics, vol. 36, issue 1, 2012, pp. 103-110. (Authors: Ketan Mulmuley, Hari Narayanan and Milind Sohoni) The new article in this GCT5 slot in the series is: Geometric Complexity Theory V: Equivalence between blackbox derandomization of polynomial identity testing and derandomization of Noether's Normalization Lemma, in the Proceedings of FOCS 2012 (abstract), arXiv:1209.5993 [cs.CC] (full version) (Author: Ketan Mulmuley)

Knowledge Graph

arrow_drop_up

Comments

Sign up or login to leave a comment